Publications

Export 2 results:
Sort by: Author [ Title  (Asc)] Type Year
[A] B C D E F G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
A
eLsherpieny, E. A., H. Z. Muhammed, and E. M. Almetwally, "Accelerated Life Testing for Bivariate Distributions based on Progressive Censored Samples with Random Removal", Journal of Statistics Applications & Probability An International Journal, vol. 11, issue 2, pp. 203 - 227, 2022.
Elsherpieny, E. A., A. S. Hassan, and E. N. M. Haroun, "Application of Generalized Probability Weighted Moments for Skew Normal Distribution", Asian Journal of Applied Sciences, vol. 2, issue 1, pp. 45-53, 2014. ajas_650-4067-1-pb-1.pdf
Tourism